Skip to product information
1 of 1

Theraplex

Life Extension, Low Dose Aspirin, 81 mg, 300 Tabs

Life Extension, Low Dose Aspirin, 81 mg, 300 Tabs
Regular price $4.50 USD
Regular price $6.00 USD Sale price $4.50 USD
Sale Sold out
people are viewing this right now
View Product details
product-img
Life Extension, Low Dose Aspirin, 81 mg, 300 Tabs
Regular price $4.50 USD
Regular price $6.00 USD Sale price $4.50 USD
Product Description

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.

Product Benefits

Compare to the Active Ingredients in Bayer Low Dose Aspirin.Easy Open Cap.Low Dose Safety Coated Pain Reliever (NSAID).Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Ingredients

Other Ingredients: Active Ingredient (in Each tablet) Aspirin 81 mg (NSAID*) nonsteroidal anti-inflammatory drug.
Inactive Ingredients: Anhydrous lactose, black iron oxide, brown iron oxide, croscarmellose sodium, D&C yellow #10, FD&C yellow #6, hypromellose, methacrylic acid copolymer, microcrystalline cellulose, mineral oil, polysorbate 80, potassium hydroxide, pregelatinized starch, propylene glycol, purified water, shellac, silicon dioxide, simethocine, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, streaic acid, talc, titanium dioxide, triethyl citrate, yellow iron oxide.


Suggestions

Compare to the Active Ingredients in Bayer Low Dose Aspirin.Easy Open Cap.Low Dose Safety Coated Pain Reliever (NSAID).Temporarily relieves minor aches and pains. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Extra Info

Allergy alerts: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Special Note



Warnings

Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirn.Alcohol warning: If you generally consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.

Disclaimer

welkinup.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Recently Viewed